# SDR P5CA9800023

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF DIAGONAL BRACE CHAFED FWD END OF NR 1 ENGINE PYLON.  BLENDED OUT CHAFED AREA PER SRM 54-40-01.
